# SDR DALA2019071004181

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,805 hours, 10,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1164139) DURING INSPECTION FOUND CORROSION SUPPORT ZEE LOCATED BTW BS727 TO BS847 AT LEVEL STR25L AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE LOC BTW BS 727 TO BS847 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT ASPER SRM 51-10-02 AND SRM 51-40-02 DRAWING 146A7500.
